# SDR FDEA201912043174

- Difficulty date: November 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DRILL MARK ON BEAM LWR FWD FLANGE FROM BS 720 RBK 66 ST17 REPAIR CARRIED OUT IAW FEDEX EA # F- 5310-T0351050. PART 1 (P1)  TITLE : FUSELAGE -   MAINFRAME-DRILL MARK FLOOR BEAM BS 720 RBL 66
